# SDR SWAA2016031449840

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 52,435 hours, 30,482 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L ANGLE CRACKED ON INBOARD SIDE OF INBD FIXED TRAILING E DEFLECTION CONTROL RIB.  R & R LT ANGLE IAW SRM.
